View Full Version : Severe stomach pains with this medication


Manick
04-22-17, 02:38 PM
So ive been having a really bad side effect from this medication lately, which I've always had only now its gotten much worse. Over the course of about two months ive been weening myself off Vyvanse, only using it maybe 2-3 times a week instead of every day, because my tolerance became far too high for it. However now that I have continued taking it more regularly and its back to its normal effectiveness, the side effects from it (mostly the abdominal pains) are much worse as well. I used to be able to take two 70mg tablets within the same day, and I did this to adjust my sleeping and awake schedule. But now that its more effective, its been causing my irritable bowel syndrome to go absolutely nuts and react very badly with taking 140mg within 24 hours. But before my body could handle even 210mg over the course of two days.

Does anyone else here have stomach pains when they take their Vyvanse? Is there anything I can do about this? Because it doesnt really matter what or how much I eat, it will hurt me very badly on some days regardless of that. Its also causing a lot more anxiety than it used to.

sarahsweets
04-23-17, 08:11 AM
So ive been having a really bad side effect from this medication lately, which I've always had only now its gotten much worse. Over the course of about two months ive been weening myself off Vyvanse, only using it maybe 2-3 times a week instead of every day, because my tolerance became far too high for it.
What signs did you noticed that led you to the conclusion that it was tolerance? Is reducing the dose something the doctor told you to do because of that?


However now that I have continued taking it more regularly and its back to its normal effectiveness, the side effects from it (mostly the abdominal pains) are much worse as well. I used to be able to take two 70mg tablets within the same day, and I did this to adjust my sleeping and awake schedule. But now that its more effective, its been causing my irritable bowel syndrome to go absolutely nuts and react very badly with taking 140mg within 24 hours. But before my body could handle even 210mg over the course of two days.

What dose does the doctor want you to take and on what schedule?
Is it for adhd?
Vyvanse's mechanism of action has to do with the gut. The way it is released has a lot to do with digestion. IME eating a good healthy breakfast when taking it helped to get the digestion going, and it helped the medication start working. The medication starts to do its thing when it reaches the gut so to me, it made sense to eat when taking it. Vyvanse did not work for me and in a way I have a resentment against it but thats another story.

Does anyone else here have stomach pains when they take their Vyvanse? Is there anything I can do about this? Because it doesnt really matter what or how much I eat, it will hurt me very badly on some days regardless of that. Its also causing a lot more anxiety than it used to.
Anytime your body has too much amphetamine, it affects your gut. It can affect what happens to your wastes as it gets to your transverse colon, and it can also cause excess, frequent urination as well. It has to do with your body trying to rid the excess amount of amphetamine that your body doesnt need. Its almost like you are overdosing the amount of vyvanse that you need so your body is working overtime to get rid of it.